# SDR CA030617003

- Difficulty date: May 14, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,981 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SENT IN FOR OVERHAUL, DUE TO BEARING CHANGE NDT INSPECTION FOUND A 1 INCH CRACK AT BASE OF BEARING LUG TO BASE OF FRAME NEXT TO PIN.
